# SDR GTIA9700305

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2350 · Audio Integrating System
- Part: Mic Jack
- Part number: JJ033
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MYR - FLT 182 - LOSS OF BOTH RADIOS WHILE SITTING ON END OF RUNWAY FOR TAKEOFF.  AFTER TAXI BACK TO RAMP AND DURING ENGINE SHUT DOWN, RADIOS STARTED WORKING NORMALLY.  INSPECTED COMM SYSTEMS AND FOUND FAULTY MIC JACK (SHORTED INTERNALLY) AT OB'S POSITION.  REMOVED AND REPLACED MIC JACK SYSTEM.  GROUND CHECKS GOOD ON VARIOUS FREQUENCIES IAW MM 23-20.  (X)
